# SDR VNAA20241213019

- Difficulty date: November 5, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15411
- Aircraft time: 19,144 hours, 17,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26RH BTW FS349.00 TO FS364.00 AT MAIN AVIONICS COMPARTMENT.    EVALUATED,DUE TO DAMAGE EXCEED ALLOWABLE DAMAGE LIMITS ON STRINGER 26RH BTW FS349.00 TO FS364.00 AT MAIN AVIONICS COMPARTMENT PER CRJ-900 SRM  53-21-03-101-006-A04 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01.
